# SDR VNAA9805014

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 311888802
- Condition: Failed
- Location: Lt Engine
- Part time: 65,711 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, A LEFT HAND ECU FAIL WARNING MESSAGE OCCURED.  THE AIRCRAFT ABORTED TAKEOFF, AND RETURNED TO THE GATE. MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ENGINE ELECTRONIC CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
